# SDR IPXA12M71831

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A6K7550504
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

ON APPROACH, AT GEAR EXTENSION, NR 3 HYD SYSTEM FAILED, AND EMPTIED.  MX FOUND A LEAKING LINE IN THE CAC,  DRAINED ENTIRE NR 3 HYD SYS ONTO THE RT CAC ELECTRONICS RACK CAUSING THE MANIFOLD FAIL AND NR 1 AND 3 AIR SYS TO SHUTOFF.   EMERGENCY DECLARED,  REPAIRED HYD LINE, REPLACED ALL ELECTRICAL BOXES ON RT CAC RACK, CLEANED HYD FLUID OUT OF CAC AND ELECTRICAL RACK & DUCTING.
